Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 86, NWS State College, PA

July 1, 2017Dauphin County, Lebanon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 1, 2017, 2:42 PM EDT for Dauphin County, Lebanon County, Pennsylvania. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2017, 2:42 PM EDT (18:42 UTC)
Expired
Jul 1, 2017, 3:15 PM EDT
In force
33 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dauphin County, PA, Lebanon County, PA

The radar

The State College radar (KCCX), 111 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:14 PM EDTTSTM WND DMGFredericksburg, PATREES AND WIRES REPORTED DOWN IN BETHEL TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:34 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

395 
WUUS51 KCTP 011842
SVRCTP
PAC043-075-011915-
/O.NEW.KCTP.SV.W.0086.170701T1842Z-170701T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
242 PM EDT SAT JUL 1 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northern Dauphin County in south central Pennsylvania...
  Northwestern Lebanon County in south central Pennsylvania...

* Until 315 PM EDT

* At 241 PM EDT, a severe thunderstorm was located near
  Elizabethville, moving east at 40 mph.

  HAZARD...Torrential rain and 60 mph wind gusts and quarter size 
           hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is possible. Expect wind damage 
           to trees and power lines. 

* Locations impacted include...
  Lykens, Williamstown, Lickdale, Fort Indiantown Gap,
  Elizabethville, Millersburg, Fredericksburg, Dehart Dam, Gratz and
  Wiconisco.

This includes the following Interstates...
 Interstate 78 from mile markers 0 to 8.
 Interstate 81 from mile markers 87 to 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4041 7634 4043 7695 4059 7696 4060 7696
      4061 7695 4061 7693 4060 7692 4061 7691
      4061 7689 4062 7689 4064 7668 4044 7635
TIME...MOT...LOC 1841Z 267DEG 35KT 4053 7686 

HAIL...1.00IN
WIND...60MPH
 
$$

La Corte
2 follow-up statements
466 
WWUS51 KCTP 011901
SVSCTP

Severe Weather Statement
National Weather Service State College PA
301 PM EDT SAT JUL 1 2017

PAC043-075-011915-
/O.CON.KCTP.SV.W.0086.000000T0000Z-170701T1915Z/
Dauphin PA-Lebanon PA-
301 PM EDT SAT JUL 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN DAUPHIN AND NORTHWESTERN LEBANON COUNTIES...

At 300 PM EDT, a severe thunderstorm was located near Lykens, moving
east at 35 mph.

HAZARD...Torrential rain, 60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Lickdale, Fort Indiantown Gap, Lykens, Fredericksburg, Williamstown,
Dehart Dam, Gratz, Wiconisco and Jonestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4043 7675 4061 7676 4063 7666 4044 7635
      4041 7634 4042 7646 4042 7659
TIME...MOT...LOC 1900Z 267DEG 32KT 4053 7666 

HAIL...0.88IN
WIND...60MPH
 
$$

La Corte
986 
WWUS51 KCTP 011902
SVSCTP

Severe Weather Statement
National Weather Service State College PA
302 PM EDT SAT JUL 1 2017

PAC043-075-011915-
/O.CON.KCTP.SV.W.0086.000000T0000Z-170701T1915Z/
Dauphin PA-Lebanon PA-
302 PM EDT SAT JUL 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN DAUPHIN AND NORTHWESTERN LEBANON COUNTIES...

At 302 PM EDT, a severe thunderstorm was located near Williamstown,
moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Lickdale, Fort Indiantown Gap, Lykens, Fredericksburg, Williamstown,
Dehart Dam, Gratz, Wiconisco and Jonestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4041 7634 4043 7677 4058 7674 4064 7672
      4064 7668 4044 7635
TIME...MOT...LOC 1902Z 267DEG 35KT 4054 7659 

HAIL...<.75IN
WIND...60MPH
 
$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:05 PM EDT, 37 minutes earlier.

Area forecast discussion, Jul 1, 2:05 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service State College PA
205 PM EDT Sat Jul 1 2017

.SYNOPSIS...
A cold front will move through the region late today bringing
break in the humidity for the second half of the weekend into
early next week. Summertime heat and humidity will return later
in the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe thunderstorm watch out for eastern areas until mid
evening.

Band of showers and storms gaining some punch east of State
College, as they head into area of heating to the east.

Updated products sent.

Earlier discussion below.

A lot of clouds across eastern areas, but south central PA just
starting to get some heating. Band of showers and storms just
ready to move into far western areas. Adjusted grids some.

No change in slight risk area. Best chance will be to the
east, where dewpoints are higher, if clearing can occur. Overall
the front is trending a little faster than in recent days.

Some heavy rain across the northwest yesterday and overnight,
but expect the main action to be further east, and like
yesterday, showers and storms are moving along at about 25 mph,
so not seeing a need for any flood products at this point.

More detail below.

Greater upper forcing should arrive later today - right in time
with the heating, but it could arrive a little early to make a
maximum impact. Still, CAPEs in the 1500-2000 range in the
afternoon west and central and very early evening in the east
will mean a loaded powder keg. Triggers in the form of the weak
cold/dry front and a lee side trough will help fire up numerous
TSRA. Again, it could start early in the day with the main forcing
not far away in ern OH at 3 AM. SPC MRGL risk covers the far NW
and a SLGT risk covers the rest of the area. Trend is for a
mixed-mode of storms ranging from multi-cell clusters to a few
lead supercells. This is a good bet as we have already seen one
spinning storm across Elk County overnight. LCLs will be
relatively low and the NAM progs EHIs to go above 2 units in the
eastern half of the area in mid-day. This will be a very busy
day if we can get the promised CAPEs. Dewpoints are already in
the u60s and l70s over the east and sky clear for the most part
there and into the morning. It could be dry over the west by
noon or 2 pm at the latest.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Made some minor changes to the grids. Tried to cut POPS back
some.

Earlier discussion below.

The front moves through and clears out the storms around sunset
or a little earlier. Just an isolated shower of two could pop up
in the evening under the upper trough as it swings into PA from
the NW. Otherwise, it looks dry and dewpoints should dip back to
around 60F by morning in the NW but they may hang in the m-u60s
all night in the lower Susq - especially if no clearing/drying
can occur before sun set there. Thinking is that there should be
just enough time between the rain there and sunset to allow for
some drying and keep away widespread dense fog. Patchy fog - esp
in the rural valleys is possible, though.

Sunday looks cooler than normal in the NW. But, it should be
just a little warmer than normal in the SE thanks to a light
downslope and a good amount of sunshine there. Can't rule out
an aftn SHRA/TSRA in the north or the Laurels under the colder
air aloft.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Main change so far today was to go with mainly dry conditions
for late Sunday.

Earlier discussion below.

Not a lot of change from recent days.

Made a few changes, but left as much of the period Sunday
into early Wednesday on the dry side.

Still looks wet at times later Wed into Thursday.

The big thing is the EC last night went toward other guidance
with more of an upper lvl trough by the end of next week. Thus
a risk of showers and storms next Friday.

Prior to this, looking at more typical summer weather than we
have seen so far this season. Temperatures will be close to
normal for the period and dewpoints higher than what we have
seen this season for the most part.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Much of the area behind band of storms forming to the east of
the office.

Adjusted timing of band of storms by an hour or so. Main thing
was to add wind group with storms, and lower the visibility
fcst.

While main cold front still to the west, expect improving
conditions later this afternoon from west to east.

Sunday not looking bad at this point.

.OUTLOOK...

Mon...Isold PM Tstorm impacts possible southern 1/2 airspace.

Tue...Isold PM Tstorm impacts possible southwest 1/3 airspace.

Wed...Isold PM Tstorm impacts possible.

Thu...Chance of showers and thunderstorms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo/Martin
SHORT TERM...Dangelo/Martin
LONG TERM...Martin
AVIATION...Martin
Hazardous weather outlook, Jul 1, 1:53 PM EDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
153 PM EDT Sat Jul 1 2017

PAZ005-006-010-011-037-020915-
McKean-Potter-Elk-Cameron-Tioga-
153 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-020915-
Warren-
153 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ028-036-041-042-046-049>053-056>059-063>066-020915-
Juniata-Franklin-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
153 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to severe thunderstorms with gusty winds and hail are
possible Monday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-017>019-024>027-033>035-045-020915-
Northern Clinton-Clearfield-Northern Centre-Southern Centre-Cambria-
Blair-Huntingdon-Mifflin-Somerset-Bedford-Fulton-Southern Clinton-
153 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

A few strong to severe thunderstorms will be possible until
late afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to severe thunderstorms with gusty winds and hail are
possible Monday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Martin

In the hours before

Special weather statement, Jul 1, 12:51 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service State College PA
1251 PM EDT SAT JUL 1 2017

PAZ019-026-027-011715-
Huntingdon PA-Mifflin PA-Southern Centre PA-
1251 PM EDT SAT JUL 1 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
AND SOUTHERN CENTRE COUNTIES UNTIL 115 PM EDT...

At 1250 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Port Matilda to near Whipple Dam State Park
to near Raystown Dam. Movement was northeast at 40 mph.

Winds in excess of 40 mph are possible.

Locations impacted include...
State College, Bellefonte, Huntingdon, Lewistown, Port Matilda,
Whipple Dam State Park, Zion, Pine Grove Mills, Houserville,
Raystown Dam, Milesburg, Reedsville, Pleasant Gap, Park Forest
Village, Centre Hall, Stormstown, Strodes Mills, Spring Mills and
Mcalevys Fort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4100 7768 4081 7752 4050 7764 4040 7809
      4061 7801 4080 7807
TIME...MOT...LOC 1650Z 241DEG 34KT 4082 7800 4065 7794 4041 7810

Evanego
Special weather statement, Jul 1, 1:15 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service State College PA
115 PM EDT SAT JUL 1 2017

PAZ019-026>028-049-050-011745-
Union PA-Juniata PA-Huntingdon PA-Mifflin PA-Snyder PA-
Southern Centre PA-
115 PM EDT SAT JUL 1 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF UNION...JUNIATA...
HUNTINGDON...MIFFLIN...SNYDER...AND SOUTHERN CENTRE COUNTIES UNTIL
145 PM EDT...

At 114 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Houserville to near Reedsville to near
Allensville. Movement was northeast at 40 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Lewistown, State College, Yeagertown, Coburn, Alfarata, Madisonburg,
Rebersburg, Weikert, Reedsville, Millheim, Juniata Terrace,
Snyder-Middleswart State Park, Centre Hall, Strodes Mills, McClure,
Spring Mills, Reeds Gap State Park, Highland Park, Mcalevys Fort and
Potters Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4039 7789 4061 7784 4081 7785 4098 7745
      4099 7734 4078 7721 4052 7740
TIME...MOT...LOC 1714Z 247DEG 35KT 4083 7780 4067 7765 4048 7781

Evanego
Local storm report, Jul 1, 1:54 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
154 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     LEWISTOWN               40.60N  77.57W
07/01/2017                   MIFFLIN            PA   911 CALL CENTER

            TREES AND WIRES DOWN IN LEWISTOWN.

0128 PM     TSTM WND DMG     YEAGERTOWN              40.64N  77.58W
07/01/2017                   MIFFLIN            PA   911 CALL CENTER

            TREES AND WIRES DOWN IN YEAGERTOWN.

&&

EVENT NUMBER CTP1701266 CTP1701267

EVANEGO
Special weather statement, Jul 1, 2:07 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service State College PA
207 PM EDT SAT JUL 1 2017

PAZ056-063-011845-
Perry PA-Cumberland PA-
207 PM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY AND CUMBERLAND
COUNTIES UNTIL 245 PM EDT...

At 206 PM EDT, Doppler radar indicated a strong thunderstorm near
Newville, moving east at 50 mph.

Dime size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Mechanicsburg, Camp Hill, Carlisle, New Cumberland, Lemoyne, Enola,
Lower Allen, Shippensburg, Harrisburg, Plainfield, Loysville,
Hogestown, Colonel Denning State Park, Mount Holly Springs, Newville,
Bloserville, Duncannon, Wertzville, Boiling Springs and Walnut
Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4012 7756 4013 7759 4040 7752 4042 7702
      4037 7702 4035 7693 4032 7691 4029 7692
      4023 7686 4021 7689 4023 7690 4020 7693
      4019 7691 4019 7693 4016 7691 4015 7703
      4007 7714 4000 7749
TIME...MOT...LOC 1806Z 255DEG 43KT 4016 7748

Evanego
Special weather statement, Jul 1, 2:12 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
212 PM EDT SAT JUL 1 2017

PAZ036-063-064-011845-
Adams PA-Franklin PA-Cumberland PA-
212 PM EDT SAT JUL 1 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 245 PM EDT...

At 211 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Shippensburg to near Waynesboro. Movement
was east at 35 mph.

Dime size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Gettysburg, Waynesboro, Greencastle, Wayne Heights, Pine Grove
Furnace, Carroll Valley, Fayetteville, Mont Alto, Orrtanna, Aspers,
Cashtown, Rouzerville, Arendtsville, Quincy, Gardners, Biglerville,
State Line, Idaville, McKnightstown and Bendersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4000 7748 4007 7714 3972 7724 3972 7780
TIME...MOT...LOC 1811Z 252DEG 31KT 4001 7749 3971 7759

Evanego
Special weather statement, Jul 1, 2:24 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service State College PA
224 PM EDT SAT JUL 1 2017

PAZ028-049>052-056>058-011900-
Perry PA-Union PA-Northumberland PA-Montour PA-Juniata PA-Dauphin PA-
Snyder PA-Schuylkill PA-
224 PM EDT SAT JUL 1 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF PERRY...UNION...
NORTHUMBERLAND...MONTOUR...JUNIATA...DAUPHIN...SNYDER...AND
SCHUYLKILL COUNTIES UNTIL 300 PM EDT...

At 224 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Hummels Wharf to near Duncannon. Movement was
east at 30 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Northumberland, Sunbury, Shamokin, Lewisburg, Danville, Selinsgrove,
Milton, Mifflinburg, Shamokin Dam, Mooresburg, Kratzerville,
Marshallton, Klingerstown, Stonington, Trevorton, Port Trevorton,
Elysburg, Meiserville, Kreamer and Fairview-Ferndale.

LAT...LON 4052 7659 4048 7668 4042 7666 4042 7714
      4101 7701 4103 7657 4100 7657 4096 7652
      4088 7653 4088 7651 4085 7650 4084 7651
      4082 7649
TIME...MOT...LOC 1824Z 266DEG 24KT 4085 7686 4043 7704

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:34 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Jul 1, 12:58 AM EDTAreal Flood AdvisoryCTPMcKean, Warren2 hr
Jul 1, 2:02 AM EDTSpecial Weather StatementCTPElk43 min
Jul 1, 2:22 AM EDTSevere Thunderstorm WarningCTPElk38 min
Jul 1, 2:59 AM EDTSpecial Weather StatementCTPCameron46 min
Jul 1, 5:15 AM EDTAreal Flood AdvisoryCTPWarren3 hr
Jul 1, 6:10 AM EDTAreal Flood AdvisoryCTPElk, McKean3 hr
Jul 1, 12:08 PM EDTSpecial Weather StatementCTPCentre37 min
Jul 1, 12:51 PM EDTSpecial Weather StatementCTPCentre, Mifflin24 min
Jul 1, 1:15 PM EDTSpecial Weather StatementCTPJuniata, Mifflin30 min
Jul 1, 1:24 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Perry, Snyder, Union81 min
Jul 1, 1:38 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan67 min
Jul 1, 2:07 PM EDTSpecial Weather StatementCTPCumberland, Perry38 min
Jul 1, 2:12 PM EDTSpecial Weather StatementCTPAdams33 min
Jul 1, 2:22 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan3 hr
Jul 1, 2:24 PM EDTSpecial Weather StatementCTPNorthumberland36 min
Jul 1, 3:14 PM EDTSpecial Weather StatementCTPLancaster, Lebanon, York61 min
Jul 1, 3:18 PM EDTSpecial Weather StatementCTPSchuylkill27 min
Jul 1, 4:10 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Jul 1, 4:21 PM EDTSpecial Weather StatementCTPLancaster9 min
Jul 1, 7:46 PM EDTSpecial Weather StatementCTPMcKean14 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.